[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.106.138. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Comments, Opinions, and Brief Case Reports
October 8, 2001

Myoclonus and Generalized Seizures Associated With Gatifloxacin Treatment

Arch Intern Med. 2001;161(18):2261-2262. doi:

Fluoroquinolones are widely used in the treatment of community-acquired urinary and respiratory tract infections. While the safety profile of these agents is established, neurotoxicity has been associated with ciprofloxacin, ofloxacin, pefloxacin, norfloxacin, and alatrofloxacin.1,2 Reported below is the case of an elderly woman who developed myoclonus and generalized seizures while receiving gatifloxacin therapy for a urinary tract infection.

First Page Preview View Large
First page PDF preview
First page PDF preview
×